JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • PERMUTING TRI-f-DERIVATIONS IN LATTICES
  • Yazarl, Hasret ; Ozturk, Mehmet Ali ;
  • Communications of the Korean Mathematical Society, volume 26, issue 1, 2011, Pages 13~21
  • DOI : 10.4134/CKMS.2011.26.1.013
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • ALMOST PSEUDO CONTACT STRUCTURE
  • Debnath, Pratyay ; Konar, Arabinda ;
  • Communications of the Korean Mathematical Society, volume 26, issue 1, 2011, Pages 125~133
  • DOI : 10.4134/CKMS.2011.26.1.125
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)